MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: as it is not known which device was involved in the distal type i endoleak, the following device is also being investigated: pxc141400sn 11180177 udi: 00733132609963.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleaks.
 
Event or Problem Description
On (b)(6) 2013, a patient underwent endovascular treatment of abdominal aortic aneurysms using gore® excluder® aaa endoprostheses.On an unknown date, enlargement of the aneurysm diameter (amount unknown) and a distal type i endoleak from the left leg were noted.The device implanted on left distal side was either pxc141400/11180177 or pxc141400/11180180, not determined by the reporter.It was also confirmed that there was lack of apposition of pxa280300/10067062 at the inner curvature of the proximal aortic neck.On (b)(6) 2020, re-intervention was performed.The left internal iliac artery was coil embolized and an additional stent graft was implanted in the left external iliac artery.The distal type i endoleak was no longer detectable.During the operation, a proximal type i endoleak was not identified, however an additional stent graft was implanted in the proximal neck to solve the lack of apposition.The physician commented that the proximal neck of the patient was angled, so the lack of apposition in the proximal side was considered to be due to the patient¿s anatomy.
 
Additional Manufacturer Narrative
H.6.Results code 1:213: a review of the manufacturing records for the device verified the lot met pre-release specifications.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10385542
Report Number2953161-2020-01004
Device Sequence Number2898479
Product Code MIH
UDI-Device Identifier00733132609963
UDI-Public00733132609963
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberPXC141400
Device Catalogue NumberPXC141400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age84 YR